# SDR DXTA2011110904779

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 6,602 hours, 5,229 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 666016120
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AP PITCH MISTRIM ILLUMINATED AT FL410. AFTER THE AUTO PILOT WAS DISENGAGED, DISCOVERED THE ELEVATOR PITCH TRIM WAS JAMMED AND COULD NOT BE MOVED ELECTRICALLY OR MANUALLY IN THE NOSE UP DIRECTION BUT COULD SLIGHTLY BE TRIMMED MANUALLY BUT NOT ELECTRICALLY IN THE NOSE DOWN DIRECTION.  DURING THE DESCENT WE HAD MORE TRIM AVAILABLE TO US BUT WAS STILL LIMITED.   AFTER LANDING THE ELEVATOR TRIM APPEARED TO OPERATE NORMALLY.  R & R LT AND RT ELEVATOR TRIM TAB ACTUATOR IAW MM 27-31-01.  OPS CHECK GOOD.
